# SDR FDEA201203281159

- Difficulty date: March 28, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 62,202 hours, 19,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0992
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  EMERGENCY LIGHTS IN THE FLIGHT DECK AND COURIER AREA CEILING  ARE INOPERATIVE.  R & R EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW MM 33-51-01-4 AND 33-51-01-5.
